# SDR SWAA2016080254401

- Difficulty date: July 6, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 42,448 hours, 24,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE OUT OF POSITION.  REPOSITIONED THE SLIDE IAW MT.
